Couldn't find what you looking for?

TRY OUR SEARCH!

I got my first shot of Depo Provera in November. I'm due for another one on February 7. I don't plan on getting the second shot because of spotting for a week that doesn't seem like it will end until I have the next shot. How long should I wait before I start taking my birth control pills again? I don't want them to interact with the Depo and cause any bad interactions. Thanks for any help!

Loading...

IF you do not get your shot on february 7th, then technically you need birth cotnrol THAT DAY. YOU are at risk for pregnancy once your shot wears off.

MANY women will swicth from depo to pills, and it is safe =)
Reply

Loading...

Since I am spotting so heavily (it seems like a period) do you think it would be safe to start taking the pills now or should i wait?
Reply

Loading...

You can take the pills now, and usually that helps to clear up spotting related to depo.

Some women will become so sick and tired of depo spotting, that they use pills to combat it.

You should maybe give your doc a call just to ensure that he/she agrees.
Reply

Loading...

if you don't mind me asking, how do you know so much about this? are you a doctor or a nurse?
Reply

Loading...

i appreciate all your help, i just want to know how true the information is
Reply

Loading...

I work for planned parenthood and I am a healthcare professional =) I dal with birth control on a dialy basis.
Reply

Loading...

Carifairy, I have currently come off the DEPO shot and have not had me period back yet. I don't believe that I am pregnant. I want to see about going on the birth control pill. What's involved as far as getting on the pill and everything at Planned Parenthood, and how much would it cost all together? I don't make a lot at all. Thank you!
Reply

Loading...

I'm no doctor..just a mother of a 18 yr old.she came off the depot shot in Jan having had no period for 2 yrs...still having no period for 5 more monthes..not pregnant ...started the pill sprintec in June...after having a very clot like dark looking period just 1 month in. Experienced severe chest pain shortness of breath..was rushed to the er ..has multiply blood clots on her lungs..was it ok to start the pill without having a period for 2 and a half years?
Reply

Loading...

What about when ur getting off ur first depo shot? Is it normal to have really dark brown stuff come out? Because I've had that for a couple weeks in and off and I just want it to end:(
Reply

Loading...

I'm on the Depo shot and i hate it, iv now been spotting for 2 weeks, but i have a month left until my shot runs out and i need to get a new one. Is it safe for me to start taking the pill now, was on it before i change to Depo. i just need it to stop this spotting, or should i just wait another month to change back 

 

Reply

Loading...

I'm trying to get pregnant and I've been off the shot for 10 months now and I was wondering if I could start taking the pill so I could have regular periods so I can get pregnant
Reply

Loading...


If I started the pill three weeks after I was overdue on the depo. At the time I started the pill I was bleeding but not having an official period, it was more dark old blood. I've been on the pill 6 days do I still need to use a condom?
Reply

Loading...